# SDR 99ZZZX2930

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5117P
- Make and model: Piper PA-24
- Aircraft serial: 24130
- System (JASC): 3457 · Global Positioning System
- Part: Indicator
- Part number: MD4065L
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BLACK AND WHITE LIGHTING WIRES SHORTED TOGETHER.  THIS OCCURRED AT THE BASE OF THE LIGHTING BAR, A POSITION THAT THE MANUFACTURER WOULD HAVE ASSEMBLED AT THE FACTORY.  THESE UNITS HAVE OPTIONAL LIGHTING CAPABILITIES. THE SHORT OCCURRED ON THE ASSEMBLY THAT CONNECTED THESE WIRES TO THE LIGHTS.
